# SDR SWAA2021080287863

- Difficulty date: June 25, 2021
- Submitted: August 2, 2021
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 64,912 hours, 38,308 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 380-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE LOCATED BETWEEN BS 380 AND BS 400 RBL 10 AT PASSENGER CABIN ; 2021-295483 / [01] REPLACED ANGLE AND FASTENERS LOC BETWEEN BS380 TO BS400 RBL10 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 143A5400 REV A; [02] REPLACED ANGLE AND FASTENERS LOC BETWEEN BS380 TO BS400 RBL8.283 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DRAWING 143A5400 REV A; [03] VERIFIED TASK COMPLETE. TASK RII.
